Record number :
900754
Title of article :
Homoclinic tubes and chaos in perturbed sine-Gordon equation
Author/Authors :
Y.Charles Li، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2004
Pages :
8
From page :
791
To page :
798
Abstract :
Sine-Gordon equation under a quasi-periodic perturbation or a chaotic perturbation is studied. Existence of a homoclinic tube is proved. Established are chaos associated with the homoclinic tube, and “chaos cascade” referring to the embeddings of smaller scale chaos in larger scale chaos.
Journal title :
Chaos, Solitons and Fractals
Serial Year :
2004
Link To Document :
بازگشت